Alert archive / South Dakota / Tornado Warnings in 2010

Tornado Warning 34, NWS Sioux Falls, SD

July 6, 2010Brule County, South Dakota

NWS Sioux Falls, SD issued this tornado warning at Jul 6, 2010, 3:46 PM CDT for Brule County, South Dakota. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2010, 3:46 PM CDT (20:46 UTC)
Expired
Jul 6, 2010, 4:30 PM CDT
In force
44 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

County Brule County, SD

The radar

The Aberdeen radar (KABR), 209 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 3:55 PM CDTHAIL 15 S Chamberlain, SD
Jul 6, 4:10 PM CDTHAIL 12 S Chamberlain, SD
Jul 6, 4:10 PM CDTHAIL 1.52 Ssw Chamberlain, SDMOSTLY QUARTER SIZE WITH A FEW LARGER
Jul 6, 4:21 PM CDTTORNADO10 Sse Chamberlain, SDBRIEF TOUCHDOWN NOTED VIA STREAMING VIDEO
Jul 6, 4:25 PM CDTHAIL 12 Sw Pukwana, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 2:23 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2010-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2010-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WFUS53 KFSD 062046
TORFSD
SDC015-062130-
/O.NEW.KFSD.TO.W.0034.100706T2046Z-100706T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
346 PM CDT TUE JUL 6 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...

* UNTIL 430 PM CDT

* AT 346 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED 6 MILES SOUTH OF OACOMA...OR 8 MILES
  SOUTHWEST OF CHAMBERLAIN...AND MOVING EAST AT 20 MPH.

* THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF WEST CENTRAL
  BRULE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

IF ON OR NEAR THE MISSOURI RIVER...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO DOCK AND SEEK SAFE 
SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4372 9941 4377 9943 4379 9940 4381 9935
      4379 9911 4354 9913 4362 9936 4365 9938
      4365 9946 4369 9947
TIME...MOT...LOC 2046Z 283DEG 18KT 4371 9937

$$

MJF
2 follow-up statements
029 
WWUS53 KFSD 062054
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
354 PM CDT TUE JUL 6 2010

SDC015-062130-
/O.CON.KFSD.TO.W.0034.000000T0000Z-100706T2130Z/
BRULE SD-
354 PM CDT TUE JUL 6 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL BRULE COUNTY
UNTIL 430 PM CDT...

AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS 
STORM WAS LOCATED 6 MILES SOUTHEAST OF OACOMA...OR 6 MILES SOUTH OF 
CHAMBERLAIN...MOVING EAST AT 20 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF WEST CENTRAL BRULE 
COUNTY. SIOUX FALLS NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
VERY TIGHT ROTATION WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4372 9941 4377 9943 4379 9940 4381 9935
      4379 9911 4354 9913 4362 9936 4365 9938
      4365 9946 4369 9947
TIME...MOT...LOC 2054Z 278DEG 16KT 4371 9932

$$

MJF
217 
WWUS53 KFSD 062107
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
407 PM CDT TUE JUL 6 2010

SDC015-062130-
/O.CON.KFSD.TO.W.0034.000000T0000Z-100706T2130Z/
BRULE SD-
407 PM CDT TUE JUL 6 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL BRULE COUNTY
UNTIL 430 PM CDT...

AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTH TO SOUTHEAST OF CHAMBERLAIN...MOVING 
EAST AT 20 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF WEST CENTRAL BRULE 
COUNTY...AND CONTINUES TO EXHIBIT VERY TIGHT ROTATION ON THE SIOUX 
FALLS NATIONAL WEATHER SERVICE DOPPLER RADAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4381 9934 4376 9911 4354 9913 4360 9930
      4362 9936 4365 9938 4365 9942
TIME...MOT...LOC 2107Z 291DEG 17KT 4369 9926

$$

MJF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jul 6, 10:59 AM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, Jul 6, 10:59 AM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1059 AM CDT TUE JUL 6 2010

.DISCUSSION...
WK MID LVL WAVE LIFTING THRU NRN SD/SRN ND THIS MORNING WL MEAN
ISOLATED CONVECTIVE CELL SHUD CONTINUE TO PUSH EWRD THRU KHON AREA
THROUGH MIDDAY HOURS...FEEDING OFF ELEVATED INSTABILITY. STRUCTURE
HAS BEEN SHOWING SOME NICE COOLING ON IR...A BIT MORE LIGHTNING...
BUT REFLECTIVITIES STRUGGLING TO GET MUCH OVR 50 DBZ...SO LKLY BRIEF
HEAVY RAINER SLIDING JUST TO N OF KHON. MEANWHILE...EARLIER
STRATUS/FOG IS BREAKING INTO A SC FIELD THRU NW IA/SW MN...WITH
TEMPS/DPWTS ALREADY CLIMBING NICELY FROM RADIATIVE MORNING DIP.
OTHERWISE...FOCUS IS ON THE POTENTIAL FOR SVR CONVECTION LATER IN
THE DAY.

A BROADLY FRONTOGENETIC ZONE SETS UP THRU THE DAY OVR LOWER BRULE TO
MID JAMES VALLEY. WL LKLY GET EXTRA KICK FROM DIFFERENTIAL HEATING
DUE TO SUN SOUTH AND CLDS NORTH.  THIS BNDRY WL BE IN PLACE AS
SECOND MID LVL WAVE EXPECTED TO PUSH INTO CNTRL DKTS OUT OF WRN
TROUGH THIS EVENING.  ATM WKLY CAPPED TO SFC/ML BASED CONVECTION
EVEN INTO LATE AFTN. HOWEVER...NOT STRONG ENOUGH TO RESIST ANY BOOST
TO LOW LVL CONVERGENCE/MID LVL COOLING...SO EXPECT CONVECTION TO
FIRE ARND 22Z-23Z IN SCNTRL AREAS.  PARAMETERS WORKED UP FOR FAR WRN
CWA NR 9V9 ARE A BIT CONCERNING...AS EVEN A CONSERVATIVE ESE WIND
RESULTS IN ENOUGH 0-1KM SHEAR...IN COMBINATION WITH THE DEEPER SHEAR
WITH SLIGHTLY STRONGER MID LVL FLOW THRU NWRN HALF OF CWA...TO MAKE
SUPERCELLULAR MODES POSSIBLE. LOW LVL WNDS ARE A BIT WEAK...BUT WITH
STRENGTHENING MID LVL FLOW AND THE POTENTIAL FOR EVEN MORE TURNING
IN THE LOWEST KM...WOULD NOT SAY THE TORNADIC THREAT WOULD BE
ZERO...RATHER SOMETHING THAT WOULD HAVE TO BE WATCHED FOR ISOLD LATE
AFTN/EARLY EVNG STORMS. SOME DIFFERENCES ON HOW TO HANDLE CONVECTION
WITH HRRR INDICATING A RAPID EWRD SPREAD THRU EVNG...BUT OTHER SLNS
SHOWING ACTIVITY HOLDING BACK WITH SOME INTERVENING MID LVL RIDGING
THRU SERN SD FOR MUCH OF UPCOMING NIGHT. CERTAINLY SVR THREAT WOULD
APPEAR TO REMAIN THRU WRN AREA ONLY THRU THE EVNG HOURS.

BASED ON BUFKIT SOUNDINGS WOULD EXPECT SCT SC FIELD TO DEVELOP MUCH
OF THE CURRENTLY SUNNY AREAS IN NEXT 1-2H...BUT PC SHOULD COVER.
WL HAVE TO WATCH TMPS A BIT TO MAKE SURE CLDS DO NOT KEEP FAR NWRN
AREAS A FEW DEGREES COOLER THAN GOING. /CHAPMAN

&&

.AVIATION...
SHORT TERM CONCERNS THIS MORNING REVOLVE AROUND LOW CIGS THRU ERN
CWA...AND AN ISOLD THUNDERSTORM JUST W OF KHON. LIFR STRATUS
RESIDUALS ACRS NW IA THIS MORNING WITH FOG DISSIPATING BY 14Z.
ANY CIGS WITH STRATUS LKLY TO DISSIPATE IN FAVOR OF A HIER MAINLY
SCT FLAT SC FIELD DEVELOPING OVR MUCH OF THE AREA DUE TO RECENT
MOISTURE...WITH HGTS WORKING FROM UPR MVFR INTO THE LOWER VFR RANGE
BY MIDDAY. CONVECTIVE CELL WL CONTINUE TO PUSH ENE AT 32 KTS LATE
THIS MORNING...WITH NO REASON TO EXPECT IT TO DISSIPATE AS DRIVEN
BY MID LVL WAVE AND FEEDING OFF WK ELEVATED INSTABILITY. EXPECTED
TO PASS JUST N OF KHON...SO DID NOT MENTION MORE THAN VCTS IN
UPDATED TAF. LONGER RANGE AVIATION CONCERN IS WITH CONVECTIVE
POTENTIAL AS BNDRY STARTS TO SHARPEN UP ACRS WRN CWA DURING THE
AFTN. CONVECTIVE DEVELOPMENT APPEARS LIKELY BY LATE AFTN/EARLY
EVNG...AS WK WAVE APPROACHES AND INSTABILITY/SHEAR CONCENTRATES ALG
BNDRY. THE CONVECTIVE ACTIVITY WILL LIKELY PRODUCE HEAVY RAIN
REDUCING VISIBILITIES BRIEFLY BLO 1SM...BUT TAFWISE WOULD SEEM THAT
2SM WOULD BE SUFFICIENT. THESE STORMS WILL AFFECT THE KHON TERMINAL
AFTER 22Z...AND TOWARD/AFT 12Z WEDNESDAY AT THE KFSD AND KSUX
TERMINALS. /CHAPMAN

&&

.PREV DISCUSSION...
AFTER PATCHY SHALLOW FOG EARLY...MAINLY EAST OF I29...SHOULD BE A
CLASSIC SUMMER DAY WITH CONSIDERABLE SUNSHINE...WARM TEMPS AND INCRG
HUMIDITY WITH LOTS OF EVAPORATION IN BOUNDARY LAYER FROM RECENT
RAINS. SCT TO BKN CU EXPCD TO DVLP ESPECIALLY IN MORE MOIST AIR MASS
IN NWRN IA THIS AFTN. ATTENTION TURNS TO NEXT DECENT SHORT WAVE MOVG
SLOWLY EWD FROM NRN RCKYS TDA INTO NRN PLAINS WED. THIS SYSTEM WILL
INDUCE QUITE A RETURN SELY FLOW OF MOIST LOW LVL AIR FROM THE CNTRL
AND SRN PLAINS THRU TNGT IMPINGING ON DVLPG FRONTAL BOUNDARY MOVG
THRU CNTRL SD. SO INCREASED POPS AND QPF SOME MORE NWRN THIRD OF CWA
TNGT AS EXPECT WDSPRD TSTM DEVELOPMENT AS SHORT WAVE STARTS TO MOVE
EAST INTO AREA. ACTUALLY QUITE A LOT OF DEEP SHEAR AND INSTABILITY
AVAILABLE IN NWRN THIRD OF CWA FROM LATE THIS AFTN INTO TNGT...AND
A FEW SVR STORMS QUITE PSBL. MODELS HAVE BEEN ON THE WEAK SIDE WITH
MCSS ALL SUMMER LONG...AND FEEL MCS DVLPG INTO WRN CWA THIS EVE
WILL KEEP MOVG EAST INTO SERN SD EARLY WED...WEAKEN IN THE MRNG...
THEN REDEVELOP AGAIN IN THE SERN CWA IN THE AFTN. CDFNT/OUTFLOW
BOUNDARY MOVG GRADUALLY SEWD OVER CWA WED FLWD BY NLY FLOW OF RAIN
COOLED AIR AND DROPPED HIGHS SOME NORTH AND WEST IN CWA. COULD BE
SOME HEAVY RAINS AGAIN FOR NWRN THIRD OF CWA TNGT...PSBLY MOVG EWD
THRU PARTS OF CWA BY WED AFTN AS HAS BEEN RECENT HISTORY. KEPT
LINGERING CHCS OF SHRA IN SERN CWA WED EVE...THEN FINALLY CLRG OUT
WITH A COUPLE OF NICE DAYS EXPCD FOR THU THRU FRI. MIGHT HAVE TO
WATCH FOR ISOLD INSTABILITY -TSRA IN THE AFTN HOURS ESP NERN CWA.
PATTERN GETS ACTIVE AGAIN FOR TSTMS FROM SAT NGT TO NEXT WEEK...
WITH THE USUAL EXACT TIMING ISSUES. /RSR

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jul 6, 11:45 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1145 AM CDT TUE JUL 06 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-071200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1145 AM CDT TUE JUL 06 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
INITIAL DEVELOPMENT OF THUNDERSTORMS IS EXPECTED VERY LATE THIS
AFTERNOON INTO EARLY EVENING FROM THE MID JAMES VALLEY TOWARD THE
LOWER BRULE AREA.  EARLY DISCRETE STORMS WILL BE CAPABLE OF HAIL
TO GOLF BALL SIZE...WIND GUSTS TO 65 MPH...AND EVEN A BRIEF
TORNADO.  THESE STORMS ARE EXPECTED TO BECOME MORE NUMEROUS
THROUGH THE EVENING HOURS...WITH THE THREAT TRANSITIONING TO MORE
DAMAGING WIND AND HAIL TO QUARTER SIZE MOVING EAST TOWARD DE
SMET...MITCHELL...AND LAKE ANDES.  THE SLOW EASTWARD MOVEMENT OF
STORMS OVERNIGHT WILL ALSO CONTRIBUTE TO A HEAVY RAINFALL
THREAT...WITH ANOTHER INCH TO TWO OF RAINFALL POSSIBLE FOR
LOCATIONS WEST OF A DE SMET TO LAKE ANDES LINE.

FLOODING...
THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE.
ELSEWHERE...RIVERS CONTINUE TO FALL. THE LITTLE SIOUX RIVER NEAR
LINN GROVE WILL ALSO BE IN FLOOD UNTIL MID WEEK. ADDITIONAL HEAVY
RAINFALL OVER THE NEXT DAY OR TWO COULD STALL OR REVERSE FALLING
TRENDS IN AREA RIVER LEVELS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND A FEW THUNDERSTORMS WILL MOVE EAST AND SOUTHEAST OVER
THE AREA THROUGH WEDNESDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE...ALONG WITH ISOLATED SEVERE STORMS MAINLY SOUTHEAST OF
A LINE FROM MARSHALL TO YANKTON...BUT A WIDESPREAD SEVERE WEATHER
THREAT IS NOT EXPECTED.

THE PATTERN WILL STILL BE FAVORABLE FOR A FEW SEVERE OR HEAVY
THUNDERSTORMS AT TIMES FROM LATE SATURDAY INTO NEXT WEEK...MAINLY
IN THE NIGHTTIME HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM CDT WEST OF THE
JAMES RIVER.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:59 AM CDTRiver Flood WarningFSDMcCook4 days
Jul 6, 3:29 PM CDTSevere Thunderstorm WarningFSDBrule46 min
Jul 6, 4:13 PM CDTSevere Thunderstorm WarningFSDBrule47 min
Jul 6, 4:26 PM CDTTornado WarningFSDBrule34 min
Jul 6, 4:59 PM CDTTornado WarningFSDBrule46 min
Jul 6, 5:41 PM CDTTornado WarningFSDAurora, Brule, Charles Mix49 min
Jul 6, 5:43 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Douglas47 min
Jul 6, 6:28 PM CDTTornado WarningFSDAurora, Brule, Charles Mix, Douglas47 min

Nearby

Tornado Warnings in South Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.